# SDR QXEA2019011100012

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 22,056 hours, 23,632 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Feather  System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROP FAILS TO UNFEATHER WITH FEATHER PUMP (PROP MTX UNFEATHER(S) INOP). REMOVED FROM SERVICE. PLACED ON MEL 61-20-1. NOTE: PROP FEATHERS AND UNFEATHERS NORMALLY WITH ENGINES RUNNING. AIRCRAFT RETURNED TO SERVICE.
